Alert archive / Florida / Small Craft Advisories in 2026
Small Craft Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Mar 18, 2026, 12:51 AM EDT. It took effect at Mar 19, 2026, 12:45 AM EDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2026, 12:51 AM EDT (04:51 UTC)
- In effect from
- Mar 19, 2026, 12:45 AM EDT
- Expired
- Mar 20, 2026, 2:00 PM EDT
- In force
- 37 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
036 WHUS72 KJAX 180451 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1251 AM EDT Wed Mar 18 2026 AMZ452-454-472-474-182100- /O.NEW.KJAX.SC.Y.0021.260319T0800Z-260319T2000Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 1251 AM EDT Wed Mar 18 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT THURSDAY... * WHAT...North to Northeast winds 20 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...From 4 AM to 4 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
532 WHUS72 KJAX 181739 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 139 PM EDT Wed Mar 18 2026 AMZ470-190800- /O.EXB.KJAX.SC.Y.0021.260319T0600Z-260319T2000Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 139 PM EDT Wed Mar 18 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 4 PM EDT THURSDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 5 to 7 ft expected. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...From 2 AM to 4 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-472-474-190800- /O.EXT.KJAX.SC.Y.0021.260319T0600Z-260319T2000Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 139 PM EDT Wed Mar 18 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 4 PM EDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...From 2 AM to 4 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
529 WHUS72 KJAX 190445 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1245 AM EDT Thu Mar 19 2026 AMZ450-191900- /O.EXB.KJAX.SC.Y.0021.260319T0900Z-260319T1900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 1245 AM EDT Thu Mar 19 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO 3 PM EDT THIS AFTERNOON... * WHAT...North winds 20 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...From 5 AM early this morning to 3 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-192100- /O.EXT.KJAX.SC.Y.0021.260319T0445Z-260320T0600Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 1245 AM EDT Thu Mar 19 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-192100- /O.EXT.KJAX.SC.Y.0021.260319T0445Z-260320T0300Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 1245 AM EDT Thu Mar 19 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-192100- /O.EXT.KJAX.SC.Y.0021.260319T0445Z-260320T1800Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 1245 AM EDT Thu Mar 19 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT FRIDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
563 WHUS72 KJAX 191846 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 246 PM EDT Thu Mar 19 2026 AMZ450-192000- /O.EXP.KJAX.SC.Y.0021.000000T0000Z-260319T1900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 246 PM EDT Thu Mar 19 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EDT THIS AFTERNOON... $$ AMZ452-454-200300- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-260320T1800Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 246 PM EDT Thu Mar 19 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT FRIDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-200300- /O.CON.KJAX.SC.Y.0021.000000T0000Z-260320T0300Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 246 PM EDT Thu Mar 19 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-200300- /O.CON.KJAX.SC.Y.0021.000000T0000Z-260320T1800Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 246 PM EDT Thu Mar 19 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... * WHAT...North winds 15 to 25 kt and seas 6 to 9 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
864 WHUS72 KJAX 192323 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 723 PM EDT Thu Mar 19 2026 AMZ470-200030- /O.CAN.KJAX.SC.Y.0021.000000T0000Z-260320T0300Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 723 PM EDT Thu Mar 19 2026 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ452-454-472-474-200630- /O.CON.KJAX.SC.Y.0021.000000T0000Z-260320T1800Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 723 PM EDT Thu Mar 19 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... * WHAT...Northeast winds 15 to 20 kt and seas 5 to 8 ft. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...Until 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
108 WHUS72 KJAX 200601 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 201 AM EDT Fri Mar 20 2026 AMZ452-454-201400- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-260320T1400Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 201 AM EDT Fri Mar 20 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Northeast winds around 20 knots. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-201800- /O.CON.KJAX.SC.Y.0021.000000T0000Z-260320T1800Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 201 AM EDT Fri Mar 20 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Northeast winds around 20 kt and seas up to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
422 WHUS72 KJAX 200925 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 525 AM EDT Fri Mar 20 2026 AMZ452-201030- /O.CAN.KJAX.SC.Y.0021.000000T0000Z-260320T1400Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 525 AM EDT Fri Mar 20 2026 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ454-201400- /O.CON.KJAX.SC.Y.0021.000000T0000Z-260320T1400Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 525 AM EDT Fri Mar 20 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Northeast winds around 20 kt. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-201800- /O.CON.KJAX.SC.Y.0021.000000T0000Z-260320T1800Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 525 AM EDT Fri Mar 20 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Northeast winds around 20 knots, seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
491 WHUS72 KJAX 201357 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 957 AM EDT Fri Mar 20 2026 AMZ454-201500- /O.EXP.KJAX.SC.Y.0021.000000T0000Z-260320T1400Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 957 AM EDT Fri Mar 20 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... Current seas and winds have trended below advisory levels. Small craft will need to proceed with caution across the nearshore waters of northeast Florida. $$ AMZ472-474-201800- /O.CON.KJAX.SC.Y.0021.000000T0000Z-260320T1800Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 957 AM EDT Fri Mar 20 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Winds around 20 knots with gusts to 20 knots and seas 5 to 7 feet. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
855 WHUS72 KJAX 201756 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 156 PM EDT Fri Mar 20 2026 AMZ472-474-201900- /O.EXP.KJAX.SC.Y.0021.000000T0000Z-260320T1800Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 156 PM EDT Fri Mar 20 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... Small craft still need to exercise caution across the water through this evening. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 17, 8:18 PM EDT, 4 hours 33 minutes earlier. Its key messages:
- For the latest NE FL and SE GA Daily Key Messages please visit: https:/www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
- Freeze Warning Late Tonight & Wednesday Morning for Inland Southeast GA and Portions of Inland Northeast FL. Frost Advisory for portions of inland northeast and north central FL west of US highway 17 and east of highway 301
- Extreme Drought Conditions Continue across the entire area
Area forecast discussion, Mar 17, 8:18 PM EDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
818 PM EDT Tue Mar 17 2026
.KEY MESSAGES...
For the latest NE FL and SE GA Daily Key Messages please visit:
https:/www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
- Freeze Warning Late Tonight & Wednesday Morning for Inland
Southeast GA and Portions of Inland Northeast FL. Frost
Advisory for portions of inland northeast and north central FL
west of US highway 17 and east of highway 301
- Extreme Drought Conditions Continue across the entire area
&&
.NEAR TERM /UNTIL 7 AM WEDNESDAY MORNING/...
Main Highlights through Tonight:
- Light Freeze/Widespread Frost possible late tonight/sunrise
Wednesday morning inland SE GA and along the I-75/I-10 corridor of
North FL.
Breezy northwest winds, with occasional gusts, will continue to
bring in cooler and drier air across the area Today. Daytime highs
are only expected to reach into the mid 50s across SE GA and the
Suwannee Valley, with upper 50s to lower 60s across the rest of NE
FL with the warmer temperatures across north central FL. By the
evening, winds begin to lessen and shift to become northerly.
Calmer winds in addition to clearing skies will bring sub-freezing
temperatures over inland areas, with Lows dipping into the upper 20s
over inland SE GA and the lower 30s over inland NE FL. Coastal
locations and along the St. Johns River Basin will only drop into
the upper 30s to lower 40s A light freeze with widespread frost is
expected for inland locations across SE GA and along the locations
the I-75 and I-10 corridor in NE FL. A Freeze Warning has replaced
the Freeze Watch and parts of the Frost Advisory along the I-75
corridor with this forecast package. With the cooler temperatures,
could have some locations drop below there record Lows Tonight.
Record Low Minimum temps for March 18 are listed here...
JAX 32/1971...CRG 37/1978...GNV 29/1962...AMG 30/1971
&&
.SHORT TERM /7 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
Main Highlights This Period Wed-Thu:
-Areas of frost over inland Southeast Georgia Thursday morning
Mid to upper level trough pattern over the eastern half of the US on
Wednesday shifts closer to the coast Thursday as strong ridging
builds over the Desert southwest. This will be a dry pattern.
On Wednesday, a strong shortwave will lift away from New England
into the Canadian Maritime region while another shortwave descends
southeastward from the upper Midwest into the southern and central
appalachians. Strong high pressure over the Mid Atlantic states will
move away northeastward to the the New England coast. Onshore NE
winds will prevail locally under mostly sunny skies with increasing
mid to high level clouds as the upstream shortwave moves into the
region. Highs will be warmer than today, but still about 10-15
degrees below normal with upper 50s north of Waycross, low to mid
60s along I-10 and mid to upper 60s over north central FL with upper
50s to low 60s along the coast.
Wednesday night, the shortwave will trough axis will shift east of
the area as it exits the southeast US coast and creates coastal
troughing to the east, allowing winds to increase along the NE FL
coast by sunrise to 10-15 mph gusting to 25 mph while diminishing
over inland SE GA to under 5 mph. Clearing skies and light winds
will support areas of frost Thursday morning as lows fall to the low
to mid 30 over inland SE GA with upper 30s over inland NE FL west of
highway 301 where patchy frost may form in wind sheltered locations.
Thursday, ridging aloft will move from the TN valley into the region
as mid to upper trough axis aligns along the US east coast. Surface
high pressure will re-center to the west over the northern Gulf
waters and the coastal trough will weaken. Northerly winds 10-15 mph
away from the coast over NE FL will become northeasterly along the
coast 15-20 mph with gusts to 25-30 mph. Highs will rebound to the
upper 60s along and north of I-10 with low 70s over north central
FL.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
Main Highlights This Period: Friday to Monday.
- Warming trend late in the period and dry through next Monday
Mid to upper level troughing will exit off the eastern seaboard with
ridging in its wake along the appalachian mountains southward to the
Gulf coast. Ridging aloft will shift south and east across the FL
peninsula this weekend with dry and sunny conditions allowing highs
to reach from near normal on Friday to well above normal by Sunday
into Monday.
&&
.AVIATION /00Z WEDNESDAY THROUGH 00Z THURSDAY/...
VFR conds continue through the TAF period. North-northwesterly winds
around 5-10 kts this evening calm overnight then shift to north-
northeast and become 10-13 kts after 13Z.
&&
.MARINE...
Winds will continue to subside and become northeasterly by
Wednesday morning as high pressure shifts northeastward towards
the Mid-Atlantic coast. This strengthening high pressure center
will wedge down the southeastern seaboard later this week,
creating another round of Small Craft exercise caution
conditions on Wednesday night and Thursday. Winds and seas are
expected to diminish by Friday afternoon.
Rip Currents: A moderate risk of rips is expected in the offshore
flow today with surf/breakers 2-3 ft, then a shift to more of an
onshore flow on Wednesday will continue a Moderate risk with surf in
the 2-4 ft range, then potential for a high risk by Thursday with a
stronger NE wind surge pushing surf/breakers into the 3-5 ft range.
&&
.FIRE WEATHER...
AREAS OF HIGH DISPERSIONS THIS AFTERNOON ACROSS SOUTHEAST GEORGIA
- And The Suwannee Valley Of Northeast Florida
- Areas Of Critically Low Min Rh Today Through Thursday
High pressure building in from the northwest will bring cooler and
drier air into the area through Wednesday with high temperatures
slowly warming up through the end of the week. Breezy northwest
winds this afternoon will lead to areas of high daytime dispersions
mainly over Southeast Georgia and the Suwannee Valley of Northeast
Florida. Dry air filtering into the area will also bring critically
low Min RH values during the afternoon hours each day through
Thursday. High pressure will move to the northeast away from the
area Wednesday with surface and transport winds decreasing over
Southeast Georgia leading to fair dispersions while elevated winds
keep dispersions in the good range over north central FL and
Northeast FL coast.
High pressure will shift over the area late late Thursday into
Friday with decreasing winds along the coast, then shift south of
the area this weekend with highs returning above normal.
FOG POTENTIAL AND OTHER REMARKS: Significant fog potential is not
expected the next couple of days. A light freeze expected for
Southeast Georgia and inland Northeast FL west of trail ridge into
north central FL. Frost conditions expected between the St Johns
river and Trail ridge.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 29 58 33 67 / 0 0 0 0
SSI 38 58 43 63 / 0 0 0 0
JAX 34 63 40 68 / 0 0 0 0
SGJ 41 62 47 65 / 0 0 0 0
GNV 32 66 38 72 / 0 0 0 0
OCF 33 68 40 73 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 3 AM to 9 AM EDT Wednesday for FLZ021-023-
024-030-031-035-120-136-220-236-240-322-340-422-425-522.
Frost Advisory from 3 AM to 9 AM EDT Wednesday for FLZ140-232-
237.
GA...Freeze Warning from 3 AM to 9 AM EDT Wednesday for GAZ132>136-
149-151>153-162-163-165-250-264-350-364.
Frost Advisory from 3 AM to 9 AM EDT Wednesday for GAZ154-166.
MARINE...None.
&&In the hours before
Local storm report, Mar 17, 8:22 PM EDT, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
822 PM EDT Tue Mar 17 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg 2 NNW Saint Augustine B 29.86N 81.28W
03/16/2026 St. Johns FL Public
Delayed report via social media of a tree
down on a power line on Anastasia Island.
Time estimated via radar.
&&
DRDThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 3:12 PM EDT | Frost Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Charlton, Clinch and 5 more | 18 hr |
Nearby
Small Craft Advisories in Florida, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.